# SDR ERAA20120066

- Difficulty date: September 15, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 19,800 hours, 29,562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Defective
- Location: Nlg
- Part time: 4,105 hours, 6,514 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF GEAR INTRANSIT LIGHT FAILED TO EXTINGUISH, RECYCLED GEAR 1 TIME STILL DID NOT EXTIGUISH.  OPTED TO CONTINUE TO ANCHORAGE GEAR DOWN, GEAR DOWN INDICATION NORMAL.  REMOVED AND REPLACED NLG UPLOCK SWITCH IAW B1900D MAINT MANUAL 32-60-00.  COMPLIED WITH GEAR RETRACTION/EXTENSION SYSTEM OPERATIONAL CHECK IAW B1900D MAINT MANUAL 32-30-00, SYSTEM OP CHECKED GOOD.
